# SDR COMA0760524

- Difficulty date: August 12, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 19,926 hours, 16,973 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5195 - RECEIVED CARGO BOTTLE LOW MESSAGE.  RETURNED TO SAV, LANDED WITHOUT INCIDENT.  CLEANED FIRE BOTTLE CONNECTOR ON LOW PRESSURE SWITCH.  NO FURTHER DEFECTS.
